# SDR IPXA2023033192474

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,094 hours, 16,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: NA
- Part serial: NA
- Condition: Bent
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAENTERING AIRCRAFT THRU R1 EMERGENCY SLIDE LEVER BENT FOWARD OUT OF POSITION BLOCKING ABILITY TO ARM DOOR.OPERATED R1 DOOR PER AMM 52-30-00. HANDLE IN PROPER DETENTED POSITION AND FUNCTIONAL. NO FAULTS NOTED. OK FOR SERVICE.
